Sudafed Mucus Relief Day & Night Capsules
  • Sudafed Mucus Relief Day & Night Capsules
  • Sudafed Mucus Relief Day & Night Capsules
  • Sudafed Mucus Relief Day & Night Capsules

Sudafed Mucus Relief Day & Night Capsules Sudafed Mucus Relief Day & Night Capsules

16 Capsules 
Subscribe & Save

Get up to 15% off* or get the better offer price when you opt-in for recurring deliveries with Subscribe & Save. Available on UK deliveries only.

Learn more Learn more

Subscribe & Save

Never run out of your essentials

Get 15% off or get the better offer price on this and 1000s more items when you opt-in for recurring deliveries with Subscribe & Save. Your discount is applied from your first recurring delivery.

Find your products

Shop 1000s of everyday essentials and get them delivered automatically with Subscribe & Save.

Set your delivery schedule

Most people choose to receive an order every 30 days, but the choice is yours! You can decide how frequently you want your orders, and we'll do the rest.

Savings with each delivery

With each regular delivery you'll get up to 15% off or get our better offer price*

Cancel at any time

100% commitment-free, no contracts or paperwork to fill in and you can cancel at any time for complete peace of mind.

*Baby Food, Nutritional Aids and Smoking cessation products on subscribe and save will be at 10% discount. Offer excludes first stage baby milk, PPE products, and restricted pharmacy products.

x
Dispatch this item:
£4.79
In Stock
Delivery information Product #0142042

Please note images are for illustration purposes and may differ from the product(s) you receive

Sudafed Mucus Relief Day & Night Capsules fight colds and flu around the clock, and give yourself the best chance to recover.

Sudafed

What are Sudafed Mucus Relief Day and Night Capsules?

Sudafed Mucus Relief Day and Night Capsules can fight cold and flu symptoms round the clock. Both capsules relieve blocked noses, headaches, fevers, sore throats, and aches and pains associated with colds. The Day capsule has a dose of caffeine to relieve fatigue and helps you get through the day. The night capsules soothe symptoms, so you can get an undisturbed night's sleep. 

Please note that results vary from person to person.

Please read enclosed leaflet before first use.

Dosage: For oral use. Age: Adults and Children over 16 years. Dose: Take 2 Day capsules every 4-6 hours up to 3 times a day as required, followed by 2 Night capsules before you go to sleep.

Do not exceed the stated dose. If symptoms persist consult your doctor. Contains paracetamol: do not take with any other paracetamol-containing products. Immediate medical advice should be sought in the event of an overdose, even if you feel unwell. If you are taking medication or are under medical care, consult your doctor before using this medicine. Do not take with other flu, cold or decongestant products. Do not use tablets after the date shown on the pack. Please read the enclosed leaflet carefully before you take these tablets. Keep out of reach of children. Most people do not have any side effects while taking this medicine. However if you experience any of the following side effects, or anything else unusual happens, stop taking the medicine immediately, and see your doctor or pharmacist. Rare side effects are: allergic reactions such as skin rash, stomach upsets, tingling or coolness of the skin, a faster or slower heart beat, difficulty sleeping (insomnia), nervousness, tremors or convulsions, a rise in body temperature, a rise in blood pressure with headache, vomiting (being sick) and irregular heartbeat (palpitations). You may become more prone to bleeding, bruising, fever and infections such as sore throat and ulcers, due to changes in your blood.

Each Day Capsule contains: Paracetamol 500 mg, Caffeine 25 mg & Phenylephrine Hydrochloride 6.1 mg

Each Night Capsule contains: Paracetamol 500 mg & Phenylephrine Hydrochloride 6.1 mg

Disclaimer

The views expressed are those of our customers. If you require advice on a condition or treatment, please contact your doctor or pharmacist. For any questions regarding the products, please contact us. Please note: due to advertising regulations, not all product reviews can be displayed. Please be advised that people respond to products differently and you should always read the label.

Now £4.79

Sign up to our newsletter and get the latest deals, exclusive offers, health advice from our online doctor and much more.

* Terms and conditions apply